# SDR UPS06247166

- Difficulty date: June 21, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT INOP AT CABIN DOOR.  REPLACED BATTERY PACK PER MM 33-50-90-2.
